MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT20649
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018 the receiver displayed "err hwrf".No additional event or patient information is available.No product or data was provided for evaluation.The complaint confirmation of the error icon could not be determined.A probable cause could not be determined.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7752848
Report Number3004753838-2018-087599
Device Sequence Number1678286
Product Code MDS
UDI-Device Identifier50386270000069
UDI-Public50386270000069
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT20649
Device Catalogue NumberSTR-GL-001
Device Lot Number5066026
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR